Mother-in-law is taking Lovastatin, Atorvastatin and Altoprev for high cholesterol. I am wondering if it is normal to take these three meds together or if we should talk to the doctor to see if she was to stop one of them before taking the other. She is in her lat 70's and sometimes forgets if she is suppose to stop one.
Good god no--- Does that doctor get kick backs from nursing homes? statin has severe side effects- notice the statin is at the end of the name of 2 meds. Try: dementia, type 2 diabetes, skin breakouts of the face and in the mouth, aching joints, severe muscle spasms, Achilles tendon goes out within 9 months, circulation problems that cause gangrene-amputation, increased chances of falling, muscle weakness, fatigue, dizziness, nausea, severe kidney and liver damage, peripheral neuropathy which is feeling pins and needles like your feet are asleep, It really, really hurts. The pelvic area seems especially prone to aching and hurting, urinating dark or black- or not even being able to urinate, dry mouth. It ruined my life-some people never have side effects-now the recommended dosage is 10 mgs a day. Go to spacedoc.com for a complete list. A NBC doctor said that she would never take it and won't prescribe something she won't take herself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2013 • 2 answers
Posted 2 Jul 2013 • 5 answers
Posted 20 Jul 2014 • 1 answer
Posted 27 Jul 2016 • 0 answers
Posted 26 Apr 2017 • 0 answers